MAUDE Adverse Event Report: COVIDIEN PROTEGE GPS SELF-EXPANDING STENT SYSTEM 035 STANDARD; CATHETER, BILIARY, DIAGNOSTIC

COVIDIEN PROTEGE GPS SELF-EXPANDING STENT SYSTEM 035 STANDARD; CATHETER, BILIARY, DIAGNOSTIC
Model Number SERB65-09-40-80
Medical Device Problem Code Inaccurate Delivery (2339)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 12/05/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician used the protégé gps 9x40 to treat a lesion in the great saphenous vein with 90% stenosis as per ifu.It was reported the stent was advanced with no resistance noted; the stent jumped and missed the target lesion.The physician used a 9x60x120 to extend the stent, to cover the lesion.The procedure was successful with no issues noted.No issues with either side of the stents.The extension was acceptable with no negative outcomes to the patient.No further clinical sequelae reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
PROTEGE GPS SELF-EXPANDING STENT SYSTEM 035 STANDARD
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key6192934
Report Number2183870-2016-00741
Device Sequence Number675601
Product Code FGE
UDI-Device Identifier00821684071441
UDI-Public00821684071441
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K050725
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/05/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/02/2019
Device Model NumberSERB65-09-40-80
Device Lot NumberA287394
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/05/2016
Supplement Date Received by Manufacturer12/05/2016
Initial Report FDA Received Date12/21/2016
Supplement Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR